# SDR 9705439302

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48055
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 426071
- Condition: Malfunctioned
- Location: Anti-Skid Syst
- Part time: 35,730 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL AT APPROXIMATELY 40 KNOTS, RECEIVED WHEEL NOT TURNING INDICATION.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  INSPECTED TIRES AND BRAKES, ALL OK.  DEFERRED PER MEL 32-12.  REPLACED THE ANTI-SKID CONTROL UNIT, SYSTEM CHECKED OK.  REMOVED PLACARD NR 90791.
